I have been using Obagi nu derm system and I really liked my skin.However due to summer I stopped the retin a and continued using the cleanser toner and vitamin C and the exfoderm in the morning and at night I just wash and put a bit of collagen gel. I've noticed my pores are looking really large,maybe it was like that before and I just noticed or is it possible that the use of Aha's everyday enlarges pores? I'm cofused I hope I'm not damaging my skin,overall I used the system for 4 months.
Obagi NuDerm Products and Enlarged Pores?
- Toronto, ON
- 4 years ago
No doctor answers yet
You might also like...
Does plastic surgery affect people as they age? 5 doctor answers
Not Really Peeling with Obagi, Is this Normal? 3 doctor answers
How Much Time Does It Take in Surgery to Perform a Facelift, Neck... 19 doctor answers
What is the Recovery Timeline for Fat Transfer for Cheek and Eye... 6 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.